Advertisement

Mathematische Zeitschrift

, Volume 250, Issue 1, pp 1–6 | Cite as

F. and M. Riesz Theorem for CR functions

  • E. M. Chirka
  • C. Rea
Article

Keywords

Riesz Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Chirka, E.M., Rea, C.: Differentiable CR mappings and CR orbits. Duke Math. J. 94, 325–340 (1998)Google Scholar
  2. 2.
    Kytmanov, A.M., Rea, C.: Elimination of L1 singularities on Hölder peak sets for CR functions. Ann. Scuola Normale Superiore, Pisa. (IV) 22, 211–226 (1995)Google Scholar
  3. 3.
    Rossi, P.: Estensione in un wedge di funzioni CR. Tesi di Laurea, Univ. di Roma Tor Vergata. 53 pp., 1990Google Scholar
  4. 4.
    Rossi, P.: On the defect of an analytic disc. Annali di Matematica pura ed applicata. (IV) 173, 333–349 (1997)Google Scholar
  5. 5.
    Tumanov, A.E.: Extension of CR functions into a wedge from a manifold of finite type. Mat. Sbornik. 178, 128–139 (1988); English translation in Math.USSR Sbornik. 64, 129–140 (1989)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2005

Authors and Affiliations

  1. 1.Steklov Math. InstituteGubkin St., 8MoscowRussia
  2. 2.Dipartimento dI Matematica dI Roma Tor VergataVia Della Ricerca ScientificaRomaItaly

Personalised recommendations